I was being infused once a month, my new oncologist felt I was overmedicated and changed it to every three months. I am currently disease stable
5 Nov 2009
This is taken from the FDA monograph for Pamidronate ttp://www.drugs.com/pro/pamidronate.html
"... the recommended dose of Pamidronate disodium injection in patients with osteolytic bone metastases is 90 mg administered over a 2 hour infusion given every 3 to 4 weeks.
Patients who receive Pamidronate disodium should have serum creatinine assessed prior to each treatment. Treatment should be withheld for renal deterioration
The optimal duration of therapy is not known, however, in two breast cancer studies, final analyses performed after 24 months of therapy demonstrated overall benefits. "
Speak to your oncologist about the reason for the dose reduction. Your kidney function may have been affected by the pamidronate.
- Pamidronate Information for Consumers
- Pamidronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamidronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
zometa infusion 2 x per year to prevent bone metastases (breast cancer) & to manage osteoporosis (most recent yesterday) medrol oral 8 days to ...
1 answer • 5 Aug 2010
Has anyone had this and did it work. This is the bone you sit on and all I have is a dull ache which is becoming pretty constant. Should I go for the ...
5 answers • 14 Aug 2010
At night my feet get hot and my toes feel numb and tingly. I have been on Xgeva for 19 months for breast cancer mets to my bones. This sensation has ...
1 answer • 19 Mar 2013
I have stage 4 breast cancer with bone mets and am in severe pain constantly. I take 80 mg of oxyco?
oxycontin 3 times a day for long term pain and was taking hydrocodone for breakthrough pain. The hydrocodone just was not working. A month ago my Dr. ...
3 answers • 14 Jul 2013
... cramps in my breast cavity (where the breast was removed) that last about 3 mins, - why is this happening? i've talked with my doctor about ...
1 answer • 2 Aug 2013